# SDR FDEA200812125128

- Difficulty date: December 12, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 45,728 hours, 28,132 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65249661
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHORD FALSE SPAR UNDER NR 7 SPOILER FITTING.  REMOVED LOWER SECTION OF CHORD IAW DRWG SR27-57-038 REV C AND FABRICATED NEW  LOWER SECTION, 2 REPAIR ANGLES, 1 REPAIR STRAP, AND WEB IAW DWG SR27-57-038 REV C.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND DWG SR27-57-038 REV C.
